×

zbMATH — the first resource for mathematics

Found 154 Documents (Results 1–100)

100
MathJax
Russ. Math. 54, No. 6, 43-53 (2010); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2010, No. 6, 52-63 (2010).
MSC:  34K10 47N20
PDF BibTeX XML Cite
Full Text: DOI
Danilin, A. R. (ed.), Asymptotic expansions, approximation theory, topology. Transl. from the Russian. Moscow: Maik Nauka / Interperiodica. Proceedings of the Steklov Institute of Mathematics 2003, Suppl. 1, S45-S53 (2003).
MSC:  49K40 35J25 49J20 93C70 49M30
PDF BibTeX XML Cite
Clément, Ph. (ed.) et al., Infinite dimensional stochastic analysis. Proceedings of the colloquium, Amsterdam, Netherlands, February 11-12, 1999. Amsterdam: Royal Netherlands Academy of Arts and Sciences. Verh. Afd. Natuurkd., 1. Reeks, K. Ned. Akad. Wet. 52, 129-144 (2000).
PDF BibTeX XML Cite
Kenmochi, N. (ed.), Proceedings of the international conference on free boundary problems: theory and applications, Chiba, Japan, November 7-13, 1999. II. Tokyo: Gakkotosho. GAKUTO Int. Ser., Math. Sci. Appl. 14, 1-10 (2000).
MSC:  35Q55 47D06
PDF BibTeX XML Cite
Russ. Math. 43, No. 3, 36-43 (1999); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1999, No. 3, 38-45 (1999).
PDF BibTeX XML Cite
Athanasopoulos, I. (ed.) et al., Free boundary problems: theory and applications. Proceedings of the conference, Crete, Greece, June 8–14, 1997. Boca Raton, FL: Chapman & Hall/CRC. Chapman Hall/CRC Res. Notes Math. 409, 246-251 (1999).
Reviewer: O.Titow (Berlin)
PDF BibTeX XML Cite
Rogers, L. C. G. (ed.) et al., Numerical methods in finance. Session at the Isaac Newton Institute, Cambridge, GB, 1995. Cambridge: Cambridge Univ. Press. 215-231 (1997).
MSC:  91B24 60H15 91B28 35R60 60G40 35K85
PDF BibTeX XML Cite
Marino, Antonio (ed.) et al., Nonlinear variational problems and partial differential equations. Proceedings of the 3rd conference held in the autumn of 1990 at Isola d’Elba, Italy. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 320, 75-80 (1995).
MSC:  35J60 35J55 35B65
PDF BibTeX XML Cite
Russ. Math. 38, No. 10, 1-9 (1994); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1994, No. 10 (389), 3-11 (1994).
Reviewer: W.Müller (Berlin)
MSC:  34K30 34A12
PDF BibTeX XML Cite
Proc. Steklov Inst. Math. 202, 197-206 (1994); translation from Tr. Mat. Inst. Steklova 202, 246-257 (1993).
MSC:  60H10 60G07
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification